Can anyone tell me if their are any side effects from taking Levothyroxine,i am on ...50 MICROGRAMS, per day,,,18mths ago i started with Excema,,i also have a cough now and then sometimes i wake up at night coughing ,,I am also taken 5MG Ramipril per day ............Could it be the Ramipril ?????
I am not familiar with Ramipril, so, unfortunately, can't speak to that. I've read posts here where people take a specific type of levothyroxine and have side effects from the dyes in the pill, so that's a possibility. However, I think further work up is probably warranted.
Is Ramipril an ace inhibitor? If so then it's the ace inhibitor. I'm on an ace inhibitor too and I have the cough, BUT I think the cough is better to have than the high blood pressure, BUT only if the cough isn't too much of a bother and doesn't keep you awake at night.
How long have you been on the ace inhibitor? I just started taking it and was curious to how long it takes to get this cough. I think I am getting it already and I've been on the ace inhibitor a little over a week now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.